# SDR ABXA2011080574

- Difficulty date: August 5, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 79,758 hours, 37,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON SKIN AT STA 1307 S37L-S38L.  FABRICATED DOUBLER IAW REA B653-5982-MR.
